# SDR ASAA0180060

- Difficulty date: February 9, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217520
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING PREFLIGHT CHECK, FIRST OFFICERS SLIDING CLEARVIEW WINDOW LEAKAGE WAS DETERMINED TO BE BROKEN.  REINSTALLED HINGE PIN.  WINDOW THEN OPERATED NORMALLY.  (M)
